Continuity at zero of semi-groups on L1 and differentiation of additive processes
Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 4, p. 305-312
@article{AIHPB_1985__21_4_305_0,
     author = {\'Emilion, R.},
     title = {Continuity at zero of semi-groups on L1 and differentiation of additive processes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {21},
     number = {4},
     year = {1985},
     pages = {305-312},
     zbl = {0585.60046},
     mrnumber = {823078},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1985__21_4_305_0}
}
Émilion, R. Continuity at zero of semi-groups on L1 and differentiation of additive processes. Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 4, pp. 305-312. http://www.numdam.org/item/AIHPB_1985__21_4_305_0/

[1] M.A. Akcoglu, A pointwise ergodic theorem in Lp spaces. Canad. J. Math., t. 27, 1975, p. 1075-1082. | MR 396901 | Zbl 0326.47005

[2] M.A. Akcoglu, R.V. Chacon, Local ratio theorem. Canad. J. Math., t. 22, 1970, p. 545-552. | MR 264031 | Zbl 0201.06603

[3] M.A. Akcoglu, A. Del Junco, Differentiation of n-dimensional additive processes. Canad. J. Math., t. 3, Vol. XXXIII, 1981, p. 749-768. | MR 627654 | Zbl 0477.47012

[4] M.A. Akcoglu, U. Krengel, A differentiation theorem for additive processes. Math. Z., t. 163, 1978, p. 199-210. | MR 512474 | Zbl 0379.60073

[5] M.A. Akcoglu, U. Krengel, A differentiation theorem in Lp. Math. Z., t. 169, 1979, p. 31-40. | MR 546991 | Zbl 0394.47021

[6] R. Émilion, Un théorème ergodique local dans Lp(1 < p < ∞). Ann. Inst. H. Poincaré, Vol. XVII, n° 2, 1981, p. 181-184. | Numdam | Zbl 0466.60038

[7] D. Feyel, Sur une classe remarquable de processus abéliens. Math. Z. (to appear).

[8] U. Krengel, A local ergodic theorem. Inventiones Math., t. 6, 1968, p. 329-333. | MR 241602 | Zbl 0165.37402

[9] M. Lin, On local ergodic convergence of semi-groups and additive processes (to appear). | Zbl 0545.47016

[10] R. Sato, On a local ergodic theorem. Studia Math., t. 58, 1978, p. 1-5. | MR 422581 | Zbl 0344.47005

[11] R. Sato, On local ergodic theorems for semi-groups. Studia Math. LXIII, 1979, p. 45-55. | MR 508881 | Zbl 0391.47022

[12] R.T. Terrell, Local ergodic theorems for n-parameter semi-groups of operators. Lecture Notes in Math., t. 160, 1970, p. 262-278. Springer-Verlag. | MR 268357 | Zbl 0204.45406